# SDR BJNA990901

- Difficulty date: September 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 69547678
- Condition: Ruptured
- Location: Lt Mlg Ww
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOSS OF 'A' SYSTEM HYDRAULICS IN FLIGHT.  REMOVED AND REPLACED HYDRAULIC LINE IN LEFT WHEEL WELL IAW BOEING MM 20-10-51, LEAK CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
